# SDR CA090828004

- Difficulty date: April 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PT6A67A
- System (JASC): 7320 · Fuel Controlling System
- Part: Spacer
- Condition: Mismanufactured
- Location: Fcu
- Component: Fcu, Woodward
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

APPROX 5 MINUTES AFTER TAKEOFF ENGINE FLAMED OUT AND THE ACFT WAS FORCED TO DITCH.  SUBSEQUENT INVESTIGATION REVEALED FCU DISTRESS ASSOCIATED WITH A BRG SPACER MFG ERROR.
